MathSciNet Relay Station
MathSciNet bibliographic data
MR2774789 65M99 (26A33 35R11 45K05)
Pandey, Ram K.; Singh, Om. P.; Baranwal, Vipul K. An analytic algorithm for the space-time fractional advection-dispersion equation. Comput. Phys. Comm. 182 (2011), no. 5, 1134–1144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement